# SDR CAL950671

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Part time: 30,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - FLT MIDD - INSPECTION FOUND A 3 INCH BY 1.5 INCH BY .25 INCH DEEP DENT IN RT HORIZONTAL STABILIZER LEADING EDGE. A DOUBLER REPAIR WAS INSTALLED IAW SRM 55-10-01.  (X)
